# SDR YENA201709210778

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 61,246 hours, 21,883 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND THE RT ELEVATOR NR 2 HINGE ARM STRAP CRACKED.   REMOVED AND REPLACED THE STRAP ASSY IAW  SRM 51-44-11.
